| Model Number |
FIBERTAK |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a shoulder stabilisation the anchor did not hold.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-3638-1 serial/batch number (b)(6) was received for investigation.Functional testing was not performed as it is not applicable to this device.Upon visual inspection, the returned inserter device showed no defects.However, the absence of the anchor in the returned device is likely attributable to the failure.The most likely causes of the reported failure are improper bone preparation, misaligned insertion, and prying/leveraging the device during insertion.